# SDR BAQA088792

- Difficulty date: September 2, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,320 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: IPT20RT1100080G
- Part serial: 5615104
- Condition: Failed
- Location: Gearbox Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER GIVING NO INDICATION TO GUAGE.  REPLACED WITH SERVICEABLE UNIT.
